MathSciNet Relay Station
MathSciNet bibliographic data
MR2035088 15A99
Allahviranloo, Tofigh A comment on: "Fuzzy linear systems'' [Fuzzy Sets and Systems 96 (1998), no. 2, 201–209; MR1614810] by M. Friedman, M. Ma, and A. Kandel. Theme: Topology. Fuzzy Sets and Systems 140 (2003), no. 3, 559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement